MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL
Catalog Number 338962
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during usage of bd facscanto¿ ii carryover was observed.The following information was provided by the initial reporter: customer reported 'we have the same problem on facscanto ii with carry over/contamination of the instrument 1.Were samples contaminated as a consequence of this issue? yes 2.Are there erroneous results on patient samples from diagnostic test? (if no, no further questions required.If yes or unknown answer question 3) no.
 
Additional Manufacturer Narrative
H.6 investigation summary: based on the investigation results, the reported issue for the carryover was confirmed.Investigation results that were performed on the indicated failure mode were the following : the potential cause of the carryover was the blue laser fiber being out of specification and a dirty flowcell.The dhr was reviewed to confirm the instrument met all the manufacturing specifications prior to release.The field service representative (fsr) performed a field visit.The fsr performed a series of standard tasks during preventive maintenance (pm).After the works performed during the pm, the instrument was tested and was meeting specifications.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that during usage of bd facscanto¿ ii carryover was observed.The following information was provided by the initial reporter: customer reported 'we have the same problem on facscanto ii with carry over/contamination of the instrument.1.Were samples contaminated as a consequence of this issue? yes 2.Are there erroneous results on patient samples from diagnostic test? (if no, no further questions required.If yes or unknown answer question 3) no.

Brand Name
BD FACSCANTO¿ II
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18610710
Report Number2916837-2024-00007
Device Sequence Number14054942
Product Code OYE
UDI-Device Identifier00382903389629
UDI-Public(01)00382903389629
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown